Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Coarse homology theories and finite decomposition complexity

Ulrich Bunke, Alexander Engel, Daniel Kasprowski and Christoph Winges

Algebraic & Geometric Topology 19 (2019) 3033–3074

Using the language of coarse homology theories, we provide an axiomatic account of vanishing results for the fibres of forget-control maps associated to spaces with equivariant finite decomposition complexity.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

coarse homology theories, finite decomposition complexity
Mathematical Subject Classification 2010
Primary: 20F69
Secondary: 20F65
Received: 7 June 2018
Revised: 22 January 2019
Accepted: 9 February 2019
Published: 20 October 2019
Ulrich Bunke
Fakultät für Mathematik
Universität Regensburg
Alexander Engel
Fakultät für Mathematik
Universität Regensburg
Daniel Kasprowski
Mathematisches Institut
Rheinische Friedrich-Wilhelms-Universität Bonn
Christoph Winges
Mathematisches Institut
Rheinische Friedrich-Wilhelms-Universität Bonn